[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.198.71. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1991

Gemfibrozil-Induced Myopathy

Author Affiliations

From the Division of General Internal Medicine, Oregon Health Sciences University and Veterans Affairs Medical Center, and the Pharmacy Service, Veterans Affairs Medical Center, Portland, Oregon.

Arch Intern Med. 1991;151(9):1873-1874. doi:10.1001/archinte.1991.00400090143027
Abstract

Drug-induced myopathy has been reported with use of lovastatin, nicotinic acid, and clofibrate. A particularly severe form, often accompanied by rhabdomyolysis, has been reported with the use of lovastatin and gemfibrozil; however, as far as we know, no case has been documented with use of gemfibrozil alone. Herein, we report the first case (to our knowledge) of gemfibrozil-induced myopathy, confirmed by drug rechallenge.

(Arch Intern Med. 1991;151:1873-1874)

×